Continuous Relations.
Mathematische Zeitschrift, Tome 127 (1972), pp. 35-44
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__127_171751,
author = {Gerhard Grimeisen},
title = {Continuous {Relations.}},
journal = {Mathematische Zeitschrift},
pages = {35--44},
year = {1972},
volume = {127},
zbl = {0224.54017},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__127_171751/}
}
Gerhard Grimeisen. Continuous Relations.. Mathematische Zeitschrift, Tome 127 (1972), pp. 35-44. http://geodesic.mathdoc.fr/item/MZ_1972__127_171751/